MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546600
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental report will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope digital access and delivery catheter was used in the biliary during an endoscopic retrograde cholangiopancreatography (ercp) with spyglass procedure performed on (b)(6) 2019.According to the complainant, during the procedure, while advancing the spybite biopsy forceps through the spyscope ds, it was noticed that the working channel sleeve of the spyscope ds protruded.There were no issues reported with the spybite biopsy forceps.The procedure was still completed using this device.There were no patient complications reported as a result of this event.

Brand Name
SPYSCOPE DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8546988
Report Number3005099803-2019-02117
Device Sequence Number16233445
Product Code FBN
UDI-Device Identifier08714729863236
UDI-Public08714729863236
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2020
Device Model NumberM00546600
Device Catalogue Number4660
Device Lot Number0022818851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1